# SDR 95ZZZX5551

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- Engine: Lyc LTS101750B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 430124102
- Condition: Leaking
- Location: Fcu Gov Start
- Part time: 116 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACCESSORY SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
